# SDR SWAA2021080288509

- Difficulty date: June 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR ANGLE LOCATED ABOVE FUEL BOOST PUMP IFSS 120 APROX AT RT WING ; 2021-295513 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-464; D/N: 15331926; DUE DATE: 23-JUL-21.; [02] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; S/N: 23-AUG-21; FLUKE 1587; S/N: 38200034; DUE DATE: 20-MAR-22; THERMOMETER P/N: FLUKE63; S/N: 31330088; DUE DATE: 18-MAY-22.; [03] REPLACED SPAR ANGLE AND FASTENERS LOCATED ABOVE FUEL BOOST PUMP IFSS 120 APROX AT RT WING I.A.W. B737-700 SRM 51-40-02 AND DRAWING 112A2004; SHEET 5; REV- AND DRAWING 116A3001; SHEET 22; REV -.; [04] REPLACED SPAR ANGLE AND FASTENERS LOCATED ABOVE FUEL BOOST PUMP IFSS 120 APROX AT RT WING I.A.W. B737-700 SRM 51-40-02 AND DRAWING 112A2004; SHEET 5; REV- AND DRAWING 116A3001; SHEET 22; REV -.VERIFIED AS RII.
